Cymbalta Causing Brain Fog?
Posted 30 March 2012 - 05:46 AM
Posted 30 March 2012 - 09:35 AM
I think it is a definite possibility the brain fog you describe is from the Cymbalta. I went through something very similar- spaciness, blurry vision at times, and an overall sense of just being out of it. It got better for me at about the 3 week mark. Hang in there and I bet it gets better soon!
Posted 30 March 2012 - 09:42 AM
Well it does sound like the side effects of Cymbalta and it is not that uncommon. It always goes when you have achieved the effective dose level (therapeutic level) that suits you,
I can be annoying, however if you focus down on your work and get involved in activities you really love doing it does not bother you so much.
Best Wishes for a speedy recovery
Information supplied on Depression Forums by members should not be relied upon and is not a substitute for medical advice from a health professional or doctor.
Posted 30 March 2012 - 07:52 PM
I hope you can tolerate it until you see the positive effects.
Posted 30 March 2012 - 08:05 PM
Posted 03 April 2012 - 02:36 AM
Posted 03 April 2012 - 09:54 AM
Posted 03 April 2012 - 10:29 AM
Posted 03 April 2012 - 11:07 AM
Posted 03 April 2012 - 07:28 PM
I started out on 20 mg of Cymbalta on March 10 and changed to 30 mg on March 23; so, a total of about 3 1/2 weeks. This is the 7th or 8th AD I've tried; all the others gave me terrible side effects, so my doctor changed me to Cymbalta. The side effects I'm experiencing are brain fog and fear of everything, and I really don't want to get out of bed in the morning. Actually, I'm still depressed, but not quite at the same level as before.
I have to keep busy and I run from one thing to another, because I feel much better when I'm around people and either volunteering or taking a class.
My oldest daughter committed suicide on 12/24/2009, and it took a year and a half (on April 7, 2011, her birthday) to become depressed. Any feedback will be very much appreciated.
Posted 03 April 2012 - 07:51 PM
Edited by Pippin12, 03 April 2012 - 07:52 PM.
Posted 06 April 2012 - 12:22 AM
Posted 06 April 2012 - 08:50 AM
Posted 06 April 2012 - 01:27 PM
I really hope you're well Junebug
Edited by Pippin12, 06 April 2012 - 01:32 PM.
Posted 06 April 2012 - 02:07 PM
Sorry to hear about your experiences with the services in the UK. I have been fortunate to find a good doctor over here in the US and it has helped me tremendously to know that I can contact her whenever I feel like I need to. But my sister-in-law works in the mental health field and is seeing budget cuts all over the place. Such a sad thing to see.
Posted 07 April 2012 - 10:57 AM
Posted 10 April 2012 - 12:00 PM
Posted 12 April 2012 - 02:58 PM
Posted 12 April 2012 - 08:22 PM
I do hope spreading out the dosage a little bit will help, while not getting a recurrence of feeling lightheaded and increased anxiety. I've heard that staying well hydrated is a good strategy since Cymbalta is a time release capsule. It shouuld help if you have dry mouth. The fact that you saw a day of relief is a good sign of what's to come (I think), so I hope you can stay with it.
Posted 16 April 2012 - 10:17 AM
Posted 16 April 2012 - 10:33 AM
Posted 17 April 2012 - 08:59 PM
Posted 18 April 2012 - 11:37 AM
Posted 18 April 2012 - 01:26 PM
Posted 18 April 2012 - 08:01 PM
What you said about the euphoric feeling when at work made me smile - I guess that's what they mean when they say some antidepressants make you 'better than well' lol. Take care hun,
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users